# SDR CA981202001

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 62373000
- Condition: Cracked
- Location: Aileron
- Part time: 3,185 hours
- Component: 681292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON DOUBLER FOUND CRACKED AT THE OUTER END ON THE UPPER RADIUS CORNER.  THIS DOUBLER SUPPORTS THE MASS BALANCE.  A TWISTING OF THE DOUBLER HAPPENS IN ROUGH AIR OR WITH HEAVY FLIGHT LOADS.  IN ADDITION, THE SUBMITTER SUGGESTS THAT THE CONTROL LOCK LOCATION MAY ENCOURAGE DOUBLER CYCLING IN WINDY CONDITIONS.
